## 2<sup>ND</sup> INTERNATIONAL CONFERENCE ON INNOVATIVE TECHNOLOGY & SCIENCE 2021 (IC.ITS'21) 25<sup>th</sup> & 26<sup>th</sup> NOVEMBER 2021 ZOOM PLATFORM

## **AGENDA**

## **DAY 1 | 25<sup>th</sup> November 2021**

MYT

9.00 a.m. Registration

Video Messages

UCYP Corporate Video Co-organizer Videos

Doa Recital

9.30 a.m. Remarks, UCYP Malaysia Vice Chancellor

Professor Emeritus Dato' Dr. Ahmad bin Haji Zainuddin

9.45 a.m. Keynote Speaker

Tan Sri Dato' Ir. Ts. Ahmad Zaidee Laidin

Honorary Fellow, Tun Ghazali Shafie

Institute for Strategic Leadership (Engineering Technology Leadership)

Chairman, ENRICO Sdn. Bhd.

Past President, Malaysia Board of Technologists (MBOT)

10.00 a.m. Invited Speaker 1

**Prof. Li Ning** 

Dean, School of Computer Science

Beijing Information Science & Technology University (BISTU)

China

10.30 a.m. Invited Speaker 2

Assoc. Prof. Dr. Tan Li Pin

Deputy Vice Chancellor (Research & Industry Linkages)

**UCYP** Malaysia

11.00 a.m. Invited Speaker 3

Dr. Ir. Suwardi

Department of Soil Science and Land Resources

Faculty of Agriculture, IPB University

Bogor, Indonesia

11.30 a.m. Invited Speaker 4

Asst. Prof. Dr. Poonsiri Thipnate

**Head of Natural Product Chemistry** 

Division of Chemistry, Faculty of Science & Technology

Phetchaburi Rajabhat University, Thailand

12.00 p.m. **BREAK** 

**Parallel Session I** (15 minutes including Q & A Session) – 24 presenters

_			
<u>-</u>	Room A	Room B	
2.00 p.m.	Presenter 1	Presenter 13	
2.15 p.m.	Presenter 2	Presenter 14	
2.30 p.m.	Presenter 3	Presenter 15	
2.45 p.m.	Presenter 4	Presenter 16	
3.00 p.m.	Presenter 5	Presenter 17	
3.15 p.m.	Presenter 6	Presenter 18	
3.30 p.m.	Presenter 7	Presenter 19	
3.45 p.m.	Presenter 8	Presenter 20	
4.00 p.m.	Presenter 9	Presenter 21	
4.15 p.m.	Presenter 10	Presenter 22	
4.30 p.m.	Presenter 11	Presenter 23	
4.45 p.m.	Presenter 12	Presenter 24	
•			

5.00 p.m. End of Parallel Session I

DAY 2 | 26<sup>th</sup> November 2021

**Parallel Session** II (15 minutes including Q & A Session) – 16 Presenters

	Room A	Room B
09.00 a.m.	Presenter 25	Presenter 33
09.15 a.m.	Presenter 26	Presenter 34
09.30 a.m.	Presenter 27	Presenter 35
09.45 a.m.	Presenter 28	Presenter 36
10.00 a.m.	Presenter 29	Presenter 37
10.15 a.m.	Presenter 30	Presenter 38
10.30 a.m.	Presenter 31	Presenter 39
10.45 a.m.	Presenter 32	Presenter 40

11.00 a.m. Closing

Ainul Hayati Yunus (Director IC.ITS'21)

Fillers

11.15 a.m. Announcement: Best Presenter Award

**Virtual Photo Session** 

**Conference Ends**